Top answers from doctors based on your search:
Disclaimer

lodine abuse

A 35-year-old member asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
Stomach upset: Etodolac can cause nausea, vomitting, abdominal pain, rash, headache, dizziness, and fluid retention. The most serious side effect, though not common, ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Lodine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. "Symptoms following acute NSAID overdose are usually limited to lethargy, dr ... Read More
A 38-year-old member asked:
Dr. Satinder Aggarwal
49 years experience Internal Medicine
Specify: Please specify symptoms that you think are due to iodine overdose.
Dr. Nela Cordero
54 years experience Pediatrics
IODINE OVERDOSE: Sx of iodine overdose are: burning pain in mouth or dysphagia, mucous membranes are brown-stained, laryngeal edema, abdominal pain with vomiting and l ... Read More
A member asked:
Dr. William Newton
19 years experience Pain Management
Just stop it: This is an anti-inflammatory like motrin. You can just stop it. Obviously you take it for some kind of pain do discuss an alternative with your pcp.
A 48-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
Inflamation and pain: Inflamation and pain.
2
2 thanks
A 49-year-old female asked:
Dr. David Peltzer
34 years experience Family Medicine
Arthritis: Lodine (etodolac) is an anti-inflammatory drug (NSAID) that is used for arthritis. Think of it like a prescription strength Ibuprofen/Advil.
4
4 thanks
A 47-year-old member asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
No: No, iodine doesn't treat pain. But if it works for you, go for it! Be healthy!
3
3 comments
A 48-year-old member asked:
Dr. Mark Rasak
33 years experience Cardiology
Unusual: It is difficult to overdose with iodine from food supplements. You need greater than 1 gram of consumtion. Usually whe taking too much of a synthetic ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Edward Neilsen
19 years experience Family Medicine
Etodolac: Lodine, or etodolac, is a non-steroidal anti-inflammatory and generally does well for degenerative disease in the joints and spine. However, don't fo ... Read More
3
3 thanks
A 30-year-old member asked:
Dr. Satinder Aggarwal
49 years experience Internal Medicine
Specify: Please specify symptoms that you think are due to iodine overdose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month